# SDR A6WA201441100

- Difficulty date: January 22, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO TIE DOWN TRACK AT RBL 9 & FS 559.112 CORRODED ENTIRE LENGTH.  R & R TIE DOWN TRACK IAW CAJ 200 SRM 51-40-11 & 51-41-02.
